Extreme points of the closed unit ball in C*-algebras

Volume 74 / 1997

Rainer Berntzen Colloquium Mathematicum 74 (1997), 99-100 DOI: 10.4064/cm-74-1-99-100

Abstract

In this short note we give a short and elementary proof of a characterization of those extreme points of the closed unit ball in C*-algebras which are unitary. The result was originally proved by G. K. Pedersen using some methods from the theory of approximation by invertible elements.

Authors

  • Rainer Berntzen

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image